# SDR FDEA201202160595

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 74,330 hours, 26,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1621
- Part time: 74,330 hours, 26,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BULGING AT BS 1621 BETWEEN S47-48R.  REPAIRED EXTERNAL FUSELAGE SKIN IAW SRM 53-20-00, FIG 6, SHEET 5 AND 6, REPAIR CLASSIFIED AS MAJOR.
